# SDR DALA2024010200068

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 72,227 hours, 23,765 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 -MISC/DE- DUE TO LEFT FLAP INDICATION LAGGING BEHIND RIGHT.  R & R K10244 RELAY, R & R RT FLAP TRANSMITER, CKS GOOD.
